Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 48, NWS Norman, OK

May 18, 2017Cotton County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at May 18, 2017, 6:19 PM CDT for Cotton County, Stephens County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 6:19 PM CDT (23:19 UTC)
Expired
May 18, 2017, 6:45 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cotton County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 72 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:30 PM CDTTSTM WND DMG3 W Duncan, OKBARN DESTROYED ON PLATO RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:18 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

576 
WFUS54 KOUN 182319
TOROUN
OKC033-137-182345-
/O.NEW.KOUN.TO.W.0048.170518T2319Z-170518T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
619 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Western Stephens County in southern Oklahoma...
  Northeastern Cotton County in southwestern Oklahoma...

* Until 645 PM CDT
    
* At 619 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Walters, moving northeast at 35 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Duncan, Marlow, Walters, Comanche, Corum, northwestern Waurika Lake
  and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3444 9833 3445 9831 3445 9830 3447 9828
      3447 9825 3448 9824 3451 9819 3451 9814
      3454 9814 3464 9793 3434 9789 3427 9833
TIME...MOT...LOC 2319Z 240DEG 29KT 3433 9826 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
1 follow-up statement
435 
WWUS54 KOUN 182329
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
629 PM CDT THU MAY 18 2017

OKC033-137-182345-
/O.CON.KOUN.TO.W.0048.000000T0000Z-170518T2345Z/
Stephens OK-Cotton OK-
629 PM CDT THU MAY 18 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WESTERN
STEPHENS AND NORTHEASTERN COTTON COUNTIES...
    
At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Walters, moving east at 25 mph.

HAZARD...Tornado and tennis ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Duncan, Marlow, Walters, Comanche, Corum, northwestern Waurika Lake
and Empire City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3444 9833 3445 9831 3445 9830 3447 9828
      3447 9825 3448 9824 3451 9819 3451 9814
      3454 9814 3464 9793 3434 9789 3427 9833
TIME...MOT...LOC 2328Z 269DEG 22KT 3436 9823 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 2:23 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, May 18, 2:23 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017

.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.

Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.

Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.

Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.

Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.

On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.

Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  77  55  71 /  70  70  90  20
Hobart OK         64  81  53  73 /  40  90  70  10
Wichita Falls TX  69  84  58  76 /  60  70  80  20
Gage OK           57  75  47  69 /  40  50  30   0
Ponca City OK     66  78  54  69 /  70  70  80  10
Durant OK         70  84  66  76 /  60  50  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
     for OKZ005>048-050>052.

TX...Flood Watch from 7 PM CDT this evening through Saturday morning
     for TXZ083>090.

&&

06/25
Hazardous weather outlook, May 18, 4:54 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
454 PM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-192200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
454 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is a high risk for severe thunderstorms through this
evening in parts of Oklahoma.

Location...
The high risk is over parts of central and northern Oklahoma,
east of a Buffalo to Hinton line and north of a Hinton to
Kingfisher to Blackwell line. Locations in the high risk area
include Alva...Watonga...Enid...Medford...and Cherokee. Moderate
to enhanced risk areas surround the high risk area across the rest
of Oklahoma into western north Texas.

Timing...
Mainly before 10 pm this evening.

Impacts...
Tornadoes...possibly strong and long-tracked...
Hail up to softball size...
Damaging winds 70 to 80 mph...

Discussion...
Isolated to scattered supercells will continue to move across the
western two thirds of Oklahoma and western north Texas through
this evening. Due to sufficient shear, moisture, and instability,
these storms have the potential to produce very large hail,
damaging winds, and some tornadoes. Storms may organize into lines
or clusters this evening as they track east or northeast. Storms
should begin to weaken after 9 pm.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations through this
evening.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms
through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Friday when
tornadoes, large hail, and damaging winds are all possible.
Mainly dry weather is expected Sunday and Monday. Thunderstorm
chances will increase around Tuesday of next week.

.Heavy Rainfall...
There is a potential for excessive rainfall Friday until Saturday
morning, particularly over portions of central into southwest
Oklahoma and adjacent parts of western north Texas. If you live in
an area that is prone to flash flooding, pay attention to the
forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Local storm report, May 18, 6:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 N ELECTRA             34.06N 98.92W
05/18/2017  M1.50 INCH       WICHITA            TX   AMATEUR RADIO

&&

MBS
Special weather statement, May 18, 6:15 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
615 PM CDT THU MAY 18 2017

OKZ007-008-182345-
Kay OK-Grant OK-
615 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Kay and eastern Grant
Counties Until 645 PM CDT...

AT 613 PM CDT, strong thunderstorms were along a line extending from
4 miles north of Medford to 6 miles north of Billings, moving
northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3667 9710 3659 9720 3659 9749 3687 9782
      3700 9773 3700 9724
TIME...MOT...LOC 2313Z 232DEG 46KT 3686 9771 3662 9742

BRB
Local storm report, May 18, 6:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             MCLOUD                  35.44N 97.09W
05/18/2017  M1.00 INCH       POTTAWATOMIE       OK   EMERGENCY MNGR

&&

MBS
Local storm report, May 18, 6:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             1 SE WOODWARD           36.42N 99.38W
05/18/2017  M1.25 INCH       WOODWARD           OK   EMERGENCY MNGR

&&

MBS
Special weather statement, May 18, 6:18 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
618 PM CDT THU MAY 18 2017

OKZ005-182345-
Woods OK-
618 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Woods County Until
645 PM CDT...

AT 616 PM CDT, a strong thunderstorm was located 6 miles southeast of
Freedom, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3700 9887 3690 9872 3668 9874 3660 9895
      3662 9900 3665 9902 3666 9902 3667 9904
      3669 9904 3671 9906 3672 9908 3676 9912
      3700 9904
TIME...MOT...LOC 2316Z 211DEG 38KT 3672 9900

BRB
Local storm report, May 18, 6:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             2 N ELECTRA             34.06N 98.92W
05/18/2017  M1.00 INCH       WICHITA            TX   AMATEUR RADIO

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:06 AM CDTFlood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more40 hr
May 18, 1:13 PM CDTSpecial Weather StatementOUNJackson32 min
May 18, 1:19 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa56 min
May 18, 1:58 PM CDTTornado WarningOUNGreer, Harmon, Jackson, Kiowa47 min
May 18, 2:01 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 18, 2:11 PM CDTSpecial Weather StatementOUNEllis, Roger Mills34 min
May 18, 2:13 PM CDTSpecial Weather StatementOUNBeckham32 min
May 18, 2:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita50 min
May 18, 2:28 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
May 18, 2:38 PM CDTTornado WarningOUNGreer, Jackson, Kiowa, Washita52 min
May 18, 2:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
May 18, 2:55 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills50 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward58 min
May 18, 3:14 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward46 min
May 18, 3:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita58 min
May 18, 3:21 PM CDTAreal Flood AdvisoryOUNGreer, Kiowa, Washita3 hr
May 18, 3:29 PM CDTTornado WarningOUNCaddo, Washita46 min
May 18, 3:34 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita41 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward38 min
May 18, 3:40 PM CDTTornado WarningOUNDewey35 min
May 18, 3:52 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward53 min
May 18, 4:02 PM CDTTornado WarningOUNWoods, Woodward18 min
May 18, 4:07 PM CDTTornado WarningOUNBlaine, Caddo, Custer, Washita38 min
May 18, 4:10 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 18, 4:11 PM CDTTornado WarningOUNWashita34 min
May 18, 4:11 PM CDTTornado WarningOUNDewey, Major, Woodward34 min
May 18, 4:11 PM CDTTornado WarningOUNTillman34 min
May 18, 4:18 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods57 min
May 18, 4:26 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 18, 4:34 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNMajor, Woods, Woodward41 min
May 18, 4:35 PM CDTTornado WarningOUNWoods40 min
May 18, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
May 18, 4:40 PM CDTTornado WarningOUNCaddo, Custer, Washita25 min
May 18, 4:41 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Washita3 hr
May 18, 4:42 PM CDTTornado WarningOUNBlaine, Canadian, Custer48 min
May 18, 4:43 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 18, 4:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 18, 4:53 PM CDTTornado WarningOUNTillman37 min
May 18, 5:03 PM CDTTornado Warning Tornado observedOUNWoods, Woodward32 min
May 18, 5:04 PM CDTFlash Flood WarningOUNTillman3 hr
May 18, 5:09 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma36 min
May 18, 5:13 PM CDTTornado Warning Tornado observedOUNBlaine, Canadian, Kingfisher32 min
May 18, 5:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie45 min
May 18, 5:22 PM CDTSpecial Weather StatementOUNEllis, Harper38 min
May 18, 5:25 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
May 18, 5:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher31 min
May 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods29 min
May 18, 5:39 PM CDTSevere Thunderstorm WarningOUNWoodward51 min
May 18, 5:40 PM CDTSpecial Weather StatementOUNCarter35 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills48 min
May 18, 5:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton27 min
May 18, 5:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher40 min
May 18, 5:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole48 min
May 18, 5:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray46 min
May 18, 6:07 PM CDTSpecial Weather StatementOUNCarter23 min
May 18, 6:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman48 min
May 18, 6:15 PM CDTSpecial Weather StatementOUNKay30 min
May 18, 6:18 PM CDTSpecial Weather StatementOUNWoods27 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher48 min
May 18, 6:29 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 18, 6:30 PM CDTSpecial Weather StatementOUNWoodward30 min
May 18, 6:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain42 min
May 18, 6:34 PM CDTSpecial Weather StatementOUNEllis26 min
May 18, 6:44 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward46 min
May 18, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie43 min
May 18, 6:55 PM CDTSpecial Weather StatementOUNKingfisher35 min
May 18, 6:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman50 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.